# SDR IPXA10658061

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 114T410449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR4 L/E SLAT HAS T/E DAMAGE APPROX. 1"X1".  REPAIRED IAW EO B767-5750-36154-A.
